Join Date: Jan 2016
Submit Photo: 3
Photo Submissions 0 Times in 0 Posts
Rabies vaccine after effects
Our pup just had his first rabies shot on Monday. We waited till he was 6 months. I was concerned about after effects and so used Lyssin as well as Thuja homeopaths.
Didn't really observe any issues the first couple days. Yesterday and today however, a small portion of a couple of his poop was diarrhea-like towards the end. It's possible this is due to something else, I'm just not sure (teething? I switched his food?). He's definitely more lethargic on walks and is picking up more stuff in his mouth along the way - though we're in the midst of a heat wave and he does tend to be more oral when teething.
Behaviour is what I'm concerned about. A day or two after the shot, he had a couple pee accidents in the house. That hasn't happened in ages. He usually knows to go to the door and scratches to be let out. Though he hasn't had any more accidents since, I think he's completely forgotten his "procedure" for potty. He now will just start wandering with some sniffing and we just preemptively take him out to do his business.
I'm pretty much going to start retraining his potty cues and I'm sure he'll get it quickly. I'm just wondering if I should be worried about any of this or if this is relatively common? Thanks.